Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 711–713 | Cite as

A note on special Kähler manifolds

  • Zhiqin Lu
Mathematics Subject Classification (1991):58G03, 35J05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Zhiqin Lu
    • 1
  1. 1. Department of Mathematics, Columbia University, New York, NY 10027, USA (e-mail: lu@cpw.math.columbia.edu) US

Personalised recommendations